# SDR SIMA20210619001

- Difficulty date: June 19, 2021
- Submitted: June 20, 2021
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 38,052 hours, 33,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT OVER WING EMERGENCY LIGHT INOP-C/A-RAR RH AFT OVER WING EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-10. OPC GOOD.
